# SDR HNAA2015022500063

- Difficulty date: February 25, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,359 hours, 61,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING WITH PROP HEAT ON.  R & R EMERGENCY LIGHTS CONTROL BOX IAW MM 33-51-00.  OK FOR SERVICE.
